RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 2, Pages 241–248 (Mi mz5261)  

Optimal Stopping Problem in a Model with Compensated Refusal of Reward

R. V. Ivanov

Institute of Control Sciences, Russian Academy of Sciences

Abstract: We consider the optimal stopping problem with a possible compensated refusal of reward. We discuss functionals of exponential Brownian motion. The optimal stopping time is defined on the set of all finite stopping times. The functionals under consideration correspond to payments for standard American options.

Keywords: optimal stopping problem, stopping time, exponential Brownian motion, standard American option, reward function, Itô–Meyer formula, dominated convergence

DOI: https://doi.org/10.4213/mzm5261

Full text: PDF file (483 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:2, 238–244

Bibliographic databases:

Document Type: Article
UDC: 519.21
Received: 09.07.2008
Revised: 19.04.2010

Citation: R. V. Ivanov, “Optimal Stopping Problem in a Model with Compensated Refusal of Reward”, Mat. Zametki, 89:2 (2011), 241–248; Math. Notes, 89:2 (2011), 238–244

Citation in format AMSBIB
\Bibitem{Iva11}
\by R.~V.~Ivanov
\paper Optimal Stopping Problem in a Model with Compensated Refusal of Reward
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 2
\pages 241--248
\mathnet{http://mi.mathnet.ru/mz5261}
\crossref{https://doi.org/10.4213/mzm5261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2840422}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 2
\pages 238--244
\crossref{https://doi.org/10.1134/S0001434611010299}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288653100029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952402452}


Linking options:
  • http://mi.mathnet.ru/eng/mz5261
  • https://doi.org/10.4213/mzm5261
  • http://mi.mathnet.ru/eng/mz/v89/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:252
    Full text:29
    References:30
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018